Direct methods for the approximate solution of systems of singular integral equations in the case of nonnegative partial indices
Abstract
We justify direct methods for the approximate solution of systems of singular integral equations with Cauchy kernel on a unit circle in the case of nonnegative partial indices.Downloads
Published
25.12.1999
Issue
Section
Research articles
How to Cite
Malyshev К. I. “Direct Methods for the Approximate Solution of Systems of Singular Integral Equations in the Case of Nonnegative Partial Indices”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 12, Dec. 1999, pp. 1638–1644, https://umj.imath.kiev.ua/index.php/umj/article/view/4768.